# SDR AWXA200501359

- Difficulty date: October 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65163312
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED ANGLE CRACKED, .4 INCHES, AT FORWARD SIDE OF FRAME 294.5 AT STR 13L.  MAINTENANCE REMOVED AND REPLACED WITH NEW ANGLE AT FORWARD SIDE OF FRAME 294.5 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05303-SS2.
